No Cover Image

Journal article 830 views 132 downloads

Least action nodal solutions for the quadratic Choquard equation

Marco Ghimenti, Vitaly Moroz Orcid Logo, Jean Van Schaftingen

Proceedings of the American Mathematical Society, Volume: 145, Issue: 2, Pages: 737 - 747

Swansea University Author: Vitaly Moroz Orcid Logo

Check full text

DOI (Published version): 10.1090/proc/13247

Published in: Proceedings of the American Mathematical Society
ISSN: 0002-9939 1088-6826
Published: 2016
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 737
End Page: 747